Skip to content
New Warnings in Fungal Meningitis Outbreak
avatar
Caprice_WebMD_Staff posted:
In addition to the ongoing news about the contaminated steroid shots for the spine...

More patients -- not just those who got steroid shots -- will be getting calls from their doctors warning them they might have a dangerous fungal infection.

The FDA now suspects fungal contamination is possible in all of the supposedly sterile products made by the New England Compounding Pharmacy (NECC) on or after May 21, 2012. People who got shots of any of these medicines -- particularly those given during eye treatments or heart surgery -- are at risk.

Read the full WebMD article about the dangerous Fungal Meningitis outbreak and if you have any questions, be sure to contact your doctor's office.
Reply


Featuring Experts

Alan Kozarsky, MD, is one of the leading corneal, cataract, and vision correction specialists in the country and was selected again this year by Atla...More

Helpful Tips

blurry eyes
sometimes I experience blurred eyesight and shaking of my lower eye. do I have astigmatism and do I need to go to an eye doctor? More
Was this Helpful?
1 of 1 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.